# SDR UIEA2018042700808

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,473 hours, 18,153 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER RT FUEL PUMP EICAS MESSAGE AFTER TAKEOFF. FOLLOWED QRH PROC 12.16.  RESET THE CIRCUIT BREAKER, PERFORMED AN OPS CHECK IAW 28-22-00 MULTIPLE TIMES, NO DEFECT NOTED, RAN CENTER RT FUEL PUMP FOR 45 MINUTES, NO DEFECTS NOTED, OK FOR SERVICE.
